# SDR 9803239965

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47149
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED, EMERGENCY LIGHTS AT ROWS 11, 12, AND 13 INTERMITTENTLY ILLUMINATE WITH SWITCH IN THE OFF POSITION.  REPLACED BATTERIES AND CHARGER AT ROW 12 ON EFT LEFT SIDE, OPERATIONAL CHECK NORMAL.
